# SDR UIEA2017101201953

- Difficulty date: October 11, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 76,006 hours, 9,788 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shield
- Part number: 332U28011
- Part serial: NSN
- Condition: Worn
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL SUPPLY HOSE COVER WORN.  REMOVED AND REPLACED LEFT ENGINE FUEL SUPPLY HOSE COVER. IAW AMM 73-11-07 )
